# SDR SWIA2020082151922

- Difficulty date: July 8, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 394
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BAY DOOR CUTOUT - FS 394 - STGR 26R - DOOR SEAL LIP CORRODED BELOW R/H AFT DOOR STOP BRKT AS MARKED   (C-CHECK) RO 8/18/2020    REMOVED CORROSION ON FRAME ANGLE FS394.00 AND STGR 26R REF CRJ 200 SRM. FOUND TO BE OUT OF LIMITS. PERFORMED REPAIR REF REO. COMPLIED WITH TASK CARD LEAK CHECK GOOD.
